# SDR ASOA0511108

- Difficulty date: December 17, 2005
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Avionicsbay Door
- Component: Avionicsbay Dr
- Component part number: 601R310501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FWD AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE FORWARD AVIONICS BAY DOOR HANDLE.  (K)
